# SDR UIEA2019091205487

- Difficulty date: September 12, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,717 hours, 17,049 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pump
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING R ENG START, APU DUCT PRESSURE STARTED FLUCTUATING BETWEEN 15 - 30%. R ENG STARTER MESSAGE DISPLAYED @ APPROX 5% N2. TRANSFERRED TO MDDR # 117639 IAW MEL 49-11-01A, CAT C. DUE 22SEP19. DISP: ZH 10:45Z. LP 1086521 - M1: PRESSURIZED PNEU SYS IAW AMM 36-00-00. CHECKED FOR LEAKS ON ALL DUCTS AND CONNECTIONS. NO LEAKS NOTED. PERFORMED BITE TEST ON ALL 3 TEMP CONTROLLERS AND AIR SUPPLY CONTROLLER IAW FIM 21-61 F/T 912 AND FIM 36-20 F/T 804. NO FAULTS FOUND. PERFORMED ENG RUNS IAW AMM 71-00-00 ALL OPS GOOD. ENG PARAMETERS ALL WITHIN LIMITS. DMI REMAINS OPEN. LP 1086526 - M5: PERFORMED FIM 36-10 F/T 840, BLOCK 1-4. FOUND RT PRSOV FAULTED. REMOVED AND REPLACED RT ENG PRSOV IAW AMM 36-11-09. OPS CHECKS GOOD AT THIS TIME. OFF PART (PN: 799801-4, SN: 9811013) LP 1086526 - M6: FOUND ADP TO BE AT FAULT FOR PNEUMATIC DROP ON ENGINE START. ADP PUT ON DEFERRAL (REF LP 1086527 - ITEM 1). PERFORMED OPS TEST OF APU IAW 49-11-00. ALL OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI #117639. PLACARDS REMOVED AND MCC NOTIFIED.
